# SDR SWAA061236

- Difficulty date: April 10, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 11,205 hours, 6,200 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Part serial: 25358
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  REMOVED AND REPLACED SLIDE PER MM.
